Posted by Ken Hubner (126.96.36.199) on January 14, 2000 at 16:41:23:
In Reply to: topomax posted by john smoller on January 14, 2000 at 11:10:22:
Yes, John, that spacey, loopey, sometimes dizzy feeling is normal as one tapers up on topamax, and it probably will continue as you increase each dose, but eventually will subside as you reach a plateau in your doseage.
As for the tingley feeling, I have that, too, but I attribute that to poor circulation in the cold weather exacerbated but a two pack a day habit (and something tells me that topamax and cigarettes don't mix well, either). In any case, among the symptoms that one is supposed to report to one's doctor is, in fact, that tingley feeling in the hands and feet. I haven't, but I will.
Hope that helps. For what it's worth, topamax has been great for a lot of folks, but it hasn't done much for me, and I was all the way up to 250m a day (normal is about 200m), well on my way to outer space.
Post a Followup